MAUDE Adverse Event Report: GRACE MEDICAL, INC. PEDIATRIC BOBBIN VENT TUBE; TYMPANOSTOMY TUBE

GRACE MEDICAL, INC. PEDIATRIC BOBBIN VENT TUBE; TYMPANOSTOMY TUBE
Model Number 500-061
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint regarding this part number and lot number combination was not reported to grace medical, inc.No product was returned to grace medical, inc.For evaluation.There were no products in finished goods inventory with this part number and lot number combination to check.The review of the device history records associated with this device and lot number did not find any nonconformance.Additionally, there have been no complaints for this part number and lot number.Limited information is available at this time.If information is received, a follow-up report will be submitted.
 
Event or Problem Description
During the review of the maude adverse event database on august 19, 2021, it was discovered that a grace medical, inc.Pediatric bobbin vent tube was referenced in mdr report number 1(b)(4) by a user facility, and received by fda on 7/30/2021.The following event was reported by the user facility as follows: model number: 500-061; (b)(4).Event date: (b)(6) 2021; event type: malfunction.Event description: "the titanium tube placed in the left ear drum for a bilateral myringotomy with tube placement fell forward into the middle ear." the lot number reported is lot number 58580.

Brand Name
PEDIATRIC BOBBIN VENT TUBE
Common Device Name
TYMPANOSTOMY TUBE
Manufacturer (Section D)
GRACE MEDICAL, INC.
8500 wolf lake drive
suite 110
memphis TN 38133 4104
MDR Report Key12463519
Report Number1000022662-2021-00002
Device Sequence Number14744676
Product Code ETD
UDI-Device Identifier00844505002547
UDI-Public00844505002547
Combination Product (Y/N)N
PMA/510(K) Number
K943325
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2022
Device Model Number500-061
Device Catalogue Number500-061
Device Lot Number58580
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2021
Initial Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;